Applied Mathematics

Vol.2 No.6(2011), Paper ID 5308, 8 pages

DOI:10.4236/am.2011.26103

 

The Operator Splitting Method for Black-Scholes Equation

 

Yassir Daoud, Turgut Öziş

 

 

Copyright © 2011 Yassir Daoud, Turgut Öziş et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Daoud and T. Öziş, "The Operator Splitting Method for Black-Scholes Equation," Applied Mathematics, Vol. 2 No. 6, 2011, pp. 771-778. doi: 10.4236/am.2011.26103.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.